On the compactness of paracommutators

Peng Lizhong Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332686

Arkiv for Matematik, 26, (1), 315-325, 1987.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{peng1987on,
  title={On the compactness of paracommutators},
  author={Peng Lizhong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528078085495},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={315-325},
  year={1987},
}
Peng Lizhong. On the compactness of paracommutators. 1987. Vol. 26. In Arkiv for Matematik. pp.315-325. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203528078085495.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved